Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Non Surgical Treatments for Baldness > Hair Loss Drugs

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Hair Loss Drugs Share your opinions and experiences regarding drugs like Propecia (finasteride), Minoxidil and others.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #11   Top  
Old 10-27-2012, 09:20 AM
RobertoLovesDrMartinickAustralia's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Sep 2012
Posts: 16
Last Online: 05-12-2013 11:46 PM
Default

I've been taking 1mg Propecia daily for about 15 years, since it was released in the late nineties, and have had absolutely no side effects.
However, researchers have found minor side effects in approximately 5% of users, and this is well documented on-line.
My HT surgeon has advised me finasteride remains in your system for a few days, so a 1mg dosage every two to three days is adequate.
Reducing your dosage may help eliminate your side effects without hindering performance.
Rob
Reply With Quote
  #12   Top  
Old 10-27-2012, 12:42 PM
londonboycharlie's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Sep 2012
Posts: 11
Last Online: 10-03-2013 04:37 PM
Default

Rob you are fortunate to have been unaffected by the medication in all those years of usage. However the fact remains that there is no way of knowing prior to starting consumption of Finasteride whether or not you will suffer any sides. Also I think the low % of those who will suffer sides that the manufacturers claim is frankly bs. Look at all the lawsuits pending in the US and the increasing research out there that claims that some users will suffer permanent adverse affects. Anecdotally I can tell you that a close friend of mine's relationship with his partner was wrecked by his usage of the drug. I agree that such cases are probably in the minority all the same. Hopefully a reliable alternative will be available in a few years. Good luck to you. Charlie
Reply With Quote
  #13   Top  
Old 10-28-2012, 05:58 AM
TommyLucchese's Avatar
Senior Member
Honorary Real Hair Club Member
 
Join Date: Jan 2012
Posts: 825
Last Online: 07-19-2014 01:08 PM
Default

2 years and 9 months into using the drug and my manhood rises to the occasion and produces the goods. Why should I stop using the drug if I have no side effects but have good hair?
__________________
Travelled to New York from the UK for 2000 grafts in the hairline/front third region with Dr. Feller, July 27th 2012. Very happy with my results.

Propecia daily
12.5% minoxidil once daily
5% Kirkland minoxidil foam a few times per week
Avodart once/twice per week



.
Reply With Quote
  #14   Top  
Old 10-28-2012, 09:30 AM
Bobilero's Avatar
Senior Member
Guru Real Hair Club Member
 
Join Date: Apr 2008
Posts: 233
Last Online: 06-24-2013 06:10 AM
Default

The stuff is a slow form of chemical castration. Anyone on it and thinking they are having no side effects. I would say them to do a year off and then confirm they are having no sides.

I was the same. I thought i was having no sides with it until i stopped it for a year. Man do you notice the difference once off it. People just get used to the new norm when on it and forget how they felt and how their libido was before starting. Everything still works when on it no question but it dulls the drive and the urge. You will only see that once you come off it.
Reply With Quote
  #15   Top  
Old 10-28-2012, 09:51 AM
Stublue's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Sep 2012
Posts: 74
Last Online: 07-27-2014 11:13 AM
Default

Yeah I was on it for a year and my libido definitely suffered. Its a bit like how bobilero described it. Everything worked fine but the drive was almost non existent. You dont really notice the side effect until you sit back and think about it. I think is some ways people who use it are in denial of any side effects as they want to keep their hair and the thought of coming off the drug is too risky. Well in my view, the risk is certainly not worth the possibility of keeping some extra hairs. I'm off it now for about a month and my libido is improving but still a way to go, so here is hoping!
Reply With Quote
  #16   Top  
Old 10-28-2012, 01:12 PM
TommyLucchese's Avatar
Senior Member
Honorary Real Hair Club Member
 
Join Date: Jan 2012
Posts: 825
Last Online: 07-19-2014 01:08 PM
Default

I don't wanna be graphic but over 5 times a day suggests my libido is just fine.
__________________
Travelled to New York from the UK for 2000 grafts in the hairline/front third region with Dr. Feller, July 27th 2012. Very happy with my results.

Propecia daily
12.5% minoxidil once daily
5% Kirkland minoxidil foam a few times per week
Avodart once/twice per week



.
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 02:11 PM.

 

Search Engine Optimization by vBSEO 3.6.0